# SDR CA991209026

- Difficulty date: February 3, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 900 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 592625
- Condition: Failed
- Location: Nlg
- Part time: 395 hours
- Component: Mlg Door, Cleveland, 5913
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR SEQUENCE ACTUATOR FAILED, CAUSING MAJOR LEAK IN HYDRAULIC SYSTEM,.THIS CAUSED THE GEAR TO NOT FULLY EXTEND.
